U.S. doctors online nowAsk doctors free
Egypt
A 27-year-old male asked:

I'm on lustral 75, anofranil 25 and amotril 0.5 for with doctor anxiety and depression from 5 weeks, now gastrological doctor prescibed me librax (clinidium and chlordiazepoxide) and mosapride for colon. can it effect my mood to worse?

1 doctor answer1 doctor weighed in
Dr. Harold Fields
Family Medicine 63 years experience
Mood: no, this will not increase your depression but it will cause less spasm in your gut thus causing less discomfort
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Nov 15, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.